Multi-Harnack smoothings of real plane branches  [ Lissages multi-Harnack de branches planes réelles ]
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 1, p. 143-184
Soit Δ𝐑 2 un polygone convexe à sommets entiers ; G. Mikhalkin a défini les « courbes de Harnack » (définies par un polynôme de support contenu dans Δ et plongées dans la surface torique correspondante) et montré leur existence (via la « méthode du patchwork de Viro ») ainsi que l’unicité de leur type topologique plongé (qui est determiné par Δ). Le but de cet article est de montrer un résultat analogue pour la lissification (smoothing) d’un germe de branche réelle plane (C,O) analytique réelle. On définit pour cela une classe de smoothings dite « Multi-Harnack » à l’aide de la résolution des singularités constituée d’une suite de g éclatements toriques, si g est le nombre de paires de Puiseux de la branche (C,O). Un smoothing multi-Harnack est réalisé de la manière suivante : à chaque étape de la résolution (en commençant par la dernière) et de manière successive, un smoothing « De Harnack » (au sens de Mikhalkin) intermédiaire est obtenu par la méthode de Viro. On montre alors l'unicité du type topologique de tels smoothings. De plus, on peut supposer ces smoothings « multi-semi-quasi homogènes »  ; on montre alors que des propriétés métriques (« multi-taille » des ovales) de tels smoothings sont caractérisées en fonction de la classe d’équisingularité de (C,O) et que réciproquement ces tailles caractérisent la classe d’équisingularité de la branche.
Let Δ𝐑 2 be an integral convex polygon. G. Mikhalkin introduced the notion of Harnack curves, a class of real algebraic curves, defined by polynomials supported on Δ and contained in the corresponding toric surface. He proved their existence, via Viro's patchworking method, and that the topological type of their real parts is unique (and determined by Δ). This paper is concerned with the description of the analogous statement in the case of a smoothing of a real plane branch (C,0). We introduce the class of multi-Harnack smoothings of (C,0) by passing through a resolution of singularities of (C,0) consisting of g monomial maps (where g is the number of characteristic pairs of the branch). A multi-Harnack smoothing is a g-parametrical deformation which arises as the result of a sequence, beginning at the last step of the resolution, consisting of a suitable Harnack smoothing (in terms of Mikhalkin's definition) followed by the corresponding monomial blow down. We prove then the unicity of the topological type of a multi-Harnack smoothing. In addition, the multi-Harnack smoothings can be seen as multi-semi-quasi-homogeneous in terms of the parameters. Using this property we analyze the asymptotic multi-scales of the ovals of a multi-Harnack smoothing. We prove that these scales characterize and are characterized by the equisingularity class of the branch.
DOI : https://doi.org/10.24033/asens.2118
Classification:  14P25,  14H20,  14M25
Mots clés: lissification d'une singularité, courbe algébrique réelle, courbes de harnack
@article{ASENS_2010_4_43_1_143_0,
     author = {Gonz\'alez P\'erez, Pedro Daniel and Risler, Jean-Jacques},
     title = {Multi-Harnack smoothings of real plane branches},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {Ser. 4, 43},
     number = {1},
     year = {2010},
     pages = {143-184},
     doi = {10.24033/asens.2118},
     zbl = {1194.14042},
     mrnumber = {2583267},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2010_4_43_1_143_0}
}
González Pérez, Pedro Daniel; Risler, Jean-Jacques. Multi-Harnack smoothings of real plane branches. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 43 (2010) no. 1, pp. 143-184. doi : 10.24033/asens.2118. http://www.numdam.org/item/ASENS_2010_4_43_1_143_0/

[1] N. A'Campo & M. Oka, Geometry of plane curves via Tschirnhausen resolution tower, Osaka J. Math. 33 (1996), 1003-1033. | Zbl 0904.14014

[2] V. I. ArnolʼD, Some open problems in the theory of singularities, in Singularities, Part 1 (Arcata, Calif., 1981), Proc. Sympos. Pure Math. 40, Amer. Math. Soc., 1983, 57-69. | Zbl 0519.58019

[3] F. Bihan, Viro method for the construction of real complete intersections, Adv. Math. 169 (2002), 177-186. | Zbl 1048.14035

[4] L. Brusotti, Curve generatrici e curve aggregate nella costruzione di curve piane d'ordine assegnato dotate del massimo numero di circuiti, Rend. Circ. Mat. Palermo 42 (1917), 138-144. | JFM 46.0950.02

[5] M. Forsberg, M. Passare & A. Tsikh, Laurent determinants and arrangements of hyperplane amoebas, Adv. Math. 151 (2000), 45-70. | Zbl 1002.32018

[6] W. Fulton, Introduction to toric varieties, Annals of Math. Studies 131, Princeton Univ. Press, 1993. | Zbl 0813.14039

[7] E. García Barroso & B. Teissier, Concentration multi-échelles de courbure dans des fibres de Milnor, Comment. Math. Helv. 74 (1999), 398-418. | MR 1710694 | Zbl 0956.32028

[8] I. M. Gel'Fand, M. M. Kapranov & A. V. Zelevinsky, Discriminants, resultants and multi-dimensional determinants, Birkhäuser, 1994. | MR 1264417 | Zbl 0827.14036

[9] R. Goldin & B. Teissier, Resolving singularities of plane analytic branches with one toric morphism, in Resolution of singularities (Obergurgl, 1997), Progr. Math. 181, Birkhäuser, 2000, 315-340. | MR 1748626 | Zbl 0995.14002

[10] P. D. González Pérez, Singularités quasi-ordinaires toriques et polyèdre de Newton du discriminant, Canad. J. Math. 52 (2000), 348-368. | Zbl 0970.14027

[11] P. D. González Pérez, Approximate roots, toric resolutions and deformations of a plane branch, to appear in J. of the Math. Soc. of Japan. | MR 2648070 | Zbl 1258.14039

[12] A. G. Hovanskiĭ, Newton polyhedra, and the genus of complete intersections, Funktsional. Anal. i Prilozhen. 12 (1978), 51-61, English transl. Functional Anal. Appl. 12 (1978), 38-46. | MR 487230 | Zbl 0406.14035

[13] I. Itenberg, Viro’s method and T-curves, in Algorithms in algebraic geometry and applications (Santander, 1994), Progr. Math. 143, Birkhäuser, 1996, 177-192. | MR 1414451 | Zbl 0879.14029

[14] I. Itenberg, Amibes de variétés algébriques et dénombrement de courbes (d'après G. Mikhalkin), Séminaire Bourbaki 2002/03, exposé no 921, Astérisque 294 (2004), 335-361. | Numdam | MR 2111649 | Zbl 1059.14067

[15] I. Itenberg, G. Mikhalkin & E. Shustin, Tropical algebraic geometry, Oberwolfach Seminars 35, Birkhäuser, 2007. | MR 2292729 | Zbl 1162.14300

[16] I. Itenberg & O. Y. Viro, Patchworking algebraic curves disproves the Ragsdale conjecture, Math. Intelligencer 18 (1996), 19-28. | MR 1413249 | Zbl 0876.14017

[17] V. M. Kharlamov, S. Y. Orevkov & E. Shustin, Singularity which has no M-smoothing, in The Arnoldfest (Toronto, ON, 1997), Fields Inst. Commun. 24, Amer. Math. Soc., 1999, 273-309. | MR 1733581 | Zbl 0978.14048

[18] V. M. Kharlamov & J.-J. Risler, Blowing-up construction of maximal smoothings of real plane curve singularities, in Real analytic and algebraic geometry (Trento, 1992), de Gruyter, 1995, 169-188. | MR 1320318 | Zbl 0861.14022

[19] V. M. Kharlamov, J.-J. Risler & E. Shustin, Maximal smoothings of real plane curve singular points, in Topology, ergodic theory, real algebraic geometry, Amer. Math. Soc. Transl. Ser. 2 202, Amer. Math. Soc., 2001, 167-195. | MR 1819188 | Zbl 0988.14025

[20] A. G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math. 32 (1976), 1-31. | MR 419433 | Zbl 0328.32007

[21] D.-T. Lê & M. Oka, On resolution complexity of plane curves, Kodai Math. J. 18 (1995), 1-36. | MR 1317003 | Zbl 0844.14010

[22] G. Mikhalkin, Real algebraic curves, the moment map and amoebas, Ann. of Math. 151 (2000), 309-326. | MR 1745011 | Zbl 1073.14555

[23] G. Mikhalkin & H. Rullgård, Amoebas of maximal area, Int. Math. Res. Not. 2001 (2001), 441-451. | MR 1829380 | Zbl 0994.14032

[24] J. Milnor, Singular points of complex hypersurfaces, Annals of Math. Studies 61, Princeton Univ. Press, 1968. | MR 239612 | Zbl 0184.48405

[25] T. Oda, Convex bodies and algebraic geometry. An introduction to the theory of toric varieties, Ergebnisse Math. Grenzg. 15, Springer, 1988. | MR 922894 | Zbl 0628.52002

[26] M. Oka, Geometry of plane curves via toroidal resolution, in Algebraic geometry and singularities (La Rábida, 1991), Progr. Math. 134, Birkhäuser, 1996, 95-121. | MR 1395177 | Zbl 0857.14014

[27] M. Oka, Non-degenerate complete intersection singularity, Actualités Mathématiques., Hermann, 1997. | MR 1483897 | Zbl 0930.14034

[28] M. Passare & H. Rullgård, Amoebas, Monge-Ampère measures, and triangulations of the Newton polytope, Duke Math. J. 121 (2004), 481-507. | MR 2040284 | Zbl 1043.32001

[29] P. Popescu-Pampu, Approximate roots, in Valuation theory and its applications, Vol. II (Saskatoon, SK, 1999), Fields Inst. Commun. 33, Amer. Math. Soc., 2003, 285-321. | MR 2018562 | Zbl 1036.13017

[30] J.-J. Risler, Un analogue local du théorème de Harnack, Invent. Math. 89 (1987), 119-137. | MR 892188 | Zbl 0672.14020

[31] J.-J. Risler, Construction d'hypersurfaces réelles (d'après Viro), Séminaire Bourbaki 1992/93, exposé no 763, Astérisque 216 (1993), 69-86. | Numdam | MR 1246393 | Zbl 0824.14045

[32] E. Shustin & I. Tyomkin, Patchworking singular algebraic curves. I, Israel J. Math. 151 (2006), 125-144. | MR 2214120 | Zbl 1128.14019

[33] E. Shustin & I. Tyomkin, Patchworking singular algebraic curves. II, Israel J. Math. 151 (2006), 145-166. | MR 2214121 | Zbl 1128.14020

[34] B. Sturmfels, Viro's theorem for complete intersections, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 21 (1994), 377-386. | Numdam | MR 1310632 | Zbl 0826.14032

[35] O. Y. Viro, Gluing of algebraic hypersurfaces, smoothing of singularities and construction of curves, in Proceedings of the Leningrad International Topological Conference (Leningrad 1982), Nauka, 1983, 149-197. | Zbl 0605.14021

[36] O. Y. Viro, Gluing of plane real algebraic curves and constructions of curves of degrees 6 and 7, in Topology (Leningrad, 1982), Lecture Notes in Math. 1060, Springer, 1984, 187-200. | MR 770238 | Zbl 0576.14031

[37] O. Y. Viro, Real plane algebraic curves: constructions with controlled topology, Algebra i Analiz 1 (1989), 1-73, English translation: Leningrad Math. J., 1 (1990), 1059-1134. | MR 1036837 | Zbl 0732.14026

[38] O. Y. Viro, Patchworking real algebraic varieties, U.U.D.M. Report 42 (Uppsala University, 1994).

[39] O. Zariski, Le problème des modules pour les branches planes, Hermann, 1986. | MR 861277 | Zbl 0592.14010